RUS  ENG ЖУРНАЛЫ   ПЕРСОНАЛИИ   ОРГАНИЗАЦИИ   КОНФЕРЕНЦИИ   СЕМИНАРЫ   ВИДЕОТЕКА   ЛИЧНЫЙ КАБИНЕТ
Общая информация
Последний выпуск
Архив
Импакт-фактор

Поиск публикаций
Поиск ссылок

RSS
Последний выпуск
Текущие выпуски
Архивные выпуски
Что такое RSS



SIGMA:
Год:
Том:
Выпуск:
Страница:
Найти






Персональный вход:
Логин:
Пароль:
Запомнить пароль
Войти
Забыли пароль?
Регистрация


SIGMA, 2005, том 1, 023, 9 страниц (Mi sigma23)  

Эта публикация цитируется в 28 научных статьях (всего в 28 статьях)

Characteristic Algebras of Fully Discrete Hyperbolic Type Equations

Ismagil T. Habibullin

Institute of Mathematics, Ufa Scientific Center, Russian Academy of Sciences, 112 Chernyshevski Str., Ufa, 450077 Russia

Аннотация: The notion of the characteristic Lie algebra of the discrete hyperbolic type equation is introduced. An effective algorithm to compute the algebra for the equation given is suggested. Examples and further applications are discussed.

Ключевые слова: discrete equations; invariant; Lie algebra; exact solution; Liuoville type equation

DOI: https://doi.org/10.3842/SIGMA.2005.023

Полный текст: PDF файл (187 kB)
Полный текст: http://emis.mi.ras.ru/.../Paper023
Список литературы: PDF файл   HTML файл

Реферативные базы данных:

ArXiv: nlin.SI/0506027
Тип публикации: Статья
MSC: 37D99; 37K60; 39A12
Поступила: 4 августа 2005 г.; в окончательном варианте 30 ноября 2005 г.; опубликована 2 декабря 2005 г.
Язык публикации: английский

Образец цитирования: Ismagil T. Habibullin, “Characteristic Algebras of Fully Discrete Hyperbolic Type Equations”, SIGMA, 1 (2005), 023, 9 pp.

Цитирование в формате AMSBIB
\RBibitem{Hab05}
\by Ismagil T. Habibullin
\paper Characteristic Algebras of Fully Discrete Hyperbolic Type Equations
\jour SIGMA
\yr 2005
\vol 1
\papernumber 023
\totalpages 9
\mathnet{http://mi.mathnet.ru/sigma23}
\crossref{https://doi.org/10.3842/SIGMA.2005.023}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2169846}
\zmath{https://zbmath.org/?q=an:1099.37058}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000207064600023}


Образцы ссылок на эту страницу:
  • http://mi.mathnet.ru/sigma23
  • http://mi.mathnet.ru/rus/sigma/v1/p23

    ОТПРАВИТЬ: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    Эта публикация цитируется в следующих статьяx:
    1. А. В. Жибер, Р. Д. Муртазина, “О характеристических алгебрах Ли уравнений $u_{xy}=f(u,u_x)$”, Фундамент. и прикл. матем., 12:7 (2006), 65–78  mathnet  mathscinet  elib; J. Math. Sci., 151:4 (2008), 3112–3122  crossref  mathscinet  zmath  scopus
    2. И. Т. Хабибуллин, А. Пекан, “Характеристическая алгебра Ли и классификация полудискретных моделей”, ТМФ, 151:3 (2007), 413–423  mathnet  crossref  mathscinet  zmath  adsnasa  elib; I. T. Habibullin, A. Pekcan, “Characteristic Lie algebra and classification of semidiscrete models”, Theoret. and Math. Phys., 151:3 (2007), 781–790  crossref  isi  elib
    3. Habibullin, I, “On the classification of Darboux integrable chains”, Journal of Mathematical Physics, 49:10 (2008), 102702  crossref  mathscinet  zmath  adsnasa  isi  scopus
    4. Habibullin I., Pekcan A., Zheltukhina N., “On some algebraic properties of semi-discrete hyperbolic type equations”, Turkish Journal of Mathematics, 32:3 (2008), 277–292  mathscinet  zmath  isi
    5. Habibullin I., Zheltukhina N., Pekcan A., “Complete list of Darboux integrable chains of the form t(1x)=t(x)+d(t,t(1))”, Journal of Mathematical Physics, 50:10 (2009), 102710  crossref  mathscinet  zmath  adsnasa  isi  scopus
    6. Levi D., Yamilov R.I., “The generalized symmetry method for discrete equations”, Journal of Physics A-Mathematical and Theoretical, 42:45 (2009), 454012  crossref  mathscinet  zmath  adsnasa  isi  scopus
    7. Анатолий В. Жибер, Ольга С. Костригина, “Характеристические алгебры нелинейных гиперболических систем уравнений”, Журн. СФУ. Сер. Матем. и физ., 3:2 (2010), 173–184  mathnet
    8. Sergey Ya. Startsev, “On Non-Point Invertible Transformations of Difference and Differential-Difference Equations”, SIGMA, 6 (2010), 092, 14 pp.  mathnet  crossref  mathscinet
    9. Kostrigina O.S., Zhiber A.V., “Darboux-integrable two-component nonlinear hyperbolic systems of equations”, J Math Phys, 52:3 (2011), 033503  crossref  mathscinet  zmath  adsnasa  isi  elib  scopus
    10. Habibullin I.T., Gudkova E.V., “Classification of integrable discrete Klein-Gordon models”, Phys Scripta, 83:4 (2011), 045003  crossref  zmath  adsnasa  isi  elib  scopus
    11. Levi D., Yamilov R.I., “Generalized symmetry integrability test for discrete equations on the square lattice”, Journal of Physics a-Mathematical and Theoretical, 44:14 (2011), 145207  crossref  mathscinet  zmath  adsnasa  isi  scopus
    12. И. Т. Хабибуллин, Е. В. Гудкова, “Алгебраический метод классификации $S$-интегрируемых дискретных моделей”, ТМФ, 167:3 (2011), 407–419  mathnet  crossref  mathscinet  adsnasa; I. T. Habibullin, E. V. Gudkova, “An algebraic method for classifying S-integrable discrete models”, Theoret. and Math. Phys., 167:3 (2011), 751–761  crossref  isi
    13. Garifullin R.N., Gudkova E.V., Habibullin I.T., “Method for searching higher symmetries for quad-graph equations”, Journal of Physics A-Mathematical and Theoretical, 44:32 (2011), 325202  crossref  mathscinet  zmath  isi  scopus
    14. Р. Д. Муртазина, “Нелинейные гиперболические уравнения с характеристическим кольцом размерности 3”, Уфимск. матем. журн., 3:4 (2011), 116–121  mathnet  zmath
    15. М. Гюрсес, А. В. Жибер, И. Т. Хабибуллин, “Характеристические кольца Ли дифференциальных уравнений”, Уфимск. матем. журн., 4:1 (2012), 53–62  mathnet
    16. Rustem Garifullin, Ismagil Habibullin, Marina Yangubaeva, “Affine and finite Lie algebras and integrable Toda field equations on discrete space-time”, SIGMA, 8 (2012), 062, 33 pp.  mathnet  crossref  mathscinet
    17. А. В. Жибер, Р. Д. Муртазина, И. Т. Хабибуллин, А. Б. Шабат, “Характеристические кольца Ли и интегрируемые модели математической физики”, Уфимск. матем. журн., 4:3 (2012), 17–85  mathnet  mathscinet
    18. R. N. Garifullin, R. I. Yamilov, “Examples of Darboux integrable discrete equations possessing first integrals of an arbitrarily high minimal order”, Уфимск. матем. журн., 4:3 (2012), 177–183  mathnet
    19. Garifullin R.N., Yamilov R.I., “Generalized Symmetry Classification of Discrete Equations of a Class Depending on Twelve Parameters”, J. Phys. A-Math. Theor., 45:34 (2012), 345205  crossref  mathscinet  zmath  isi  elib  scopus
    20. Garifullin R.N., Habibullin I.T., Yamilov R.I., “Peculiar Symmetry Structure of Some Known Discrete Nonautonomous Equations”, J. Phys. A-Math. Theor., 48:23 (2015), 235201  crossref  mathscinet  zmath  adsnasa  isi  elib  scopus
    21. Garifullin R.N., Yamilov R.I., “Integrable Discrete Nonautonomous Quad-Equations as Backlund Auto-Transformations For Known Volterra and Toda Type Semidiscrete Equations”, Seventh International Workshop: Group Analysis of Differential Equations and Integrable Systems (Gadeisvii), Journal of Physics Conference Series, 621, IOP Publishing Ltd, 2015, UNSP 012005  crossref  isi  scopus
    22. Demskoi D.K. Tran D.T., “Darboux integrability of determinant and equations for principal minors”, Nonlinearity, 29:7 (2016), 1973–1991  crossref  mathscinet  zmath  isi  elib  scopus
    23. Zheltukhin K., Zheltukhina N., “On Existence of An X-Integral For a Semi-Discrete Chain of Hyperbolic Type”, Xxiii International Conference on Integrable Systems and Quantum Symmetries (Isqs-23), Journal of Physics Conference Series, 670, eds. Burdik C., Navratil O., Posta S., IOP Publishing Ltd, 2016, UNSP 012055  crossref  isi  scopus
    24. Zheltukhin K., Zheltukhina N., “Semi-Discrete Hyperbolic Equations Admitting Five Dimensional Characteristic X-Ring”, J. Nonlinear Math. Phys., 23:3 (2016), 351–367  crossref  mathscinet  isi  scopus
    25. Zheltukhin K., Zheltukhina N., Bilen E., “On a Class of Darboux-Integrable Semidiscrete Equations”, Adv. Differ. Equ., 2017, 182  crossref  mathscinet  isi  scopus
    26. Gubbiotti G., Yamilov R.I., “Darboux Integrability of Trapezoidal H-4 and H-4 Families of Lattice Equations i: First Integrals”, J. Phys. A-Math. Theor., 50:34 (2017), 345205, 1–26  crossref  mathscinet  isi  scopus
    27. Giorgio Gubbiotti, Christian Scimiterna, Ravil I. Yamilov, “Darboux Integrability of Trapezoidal $H^{4}$ and $H^{6}$ Families of Lattice Equations II: General Solutions”, SIGMA, 14 (2018), 008, 51 pp.  mathnet  crossref
    28. Xenitidis P., “Determining the Symmetries of Difference Equations”, Proc. R. Soc. A-Math. Phys. Eng. Sci., 474:2219 (2018), 20180340  crossref  mathscinet  isi  scopus
  • Symmetry, Integrability and Geometry: Methods and Applications
    Просмотров:
    Эта страница:182
    Полный текст:29
    Литература:29

     
    Обратная связь:
     Пользовательское соглашение  Регистрация  Логотипы © Математический институт им. В. А. Стеклова РАН, 2019